# SDR CALA2018030500839

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,400 hours, 27,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 144N514016
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT FLOOR CUSP WEB HAS AREAS OF CORROSION BETWEEN BS  1020 & 1040.  FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13, ALLOWABLE DAMAGE 1,  FIG 101, DETAIL V1.  REMOVED AND REPLACED THE CUSP WEB IAW DRAWING 144N5140, AND SRM 51-40-02, PG 7.
